# SDR 01FDEA00448

- Difficulty date: June 14, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 8,055 hours, 4,117 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Nr 2 Main Deck
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI BOTH MID 2 MAIN DECK CARGO SMOKE LIGHT ILLUM TRIGGERING MC DECK CARGO VALVE, ISO VALVE, ETC.  PERF SMOKE TEST NO FAULTS FOUND.  RERACKED SMOKE MODULES AND ALL 3 PASSED SELF TEST PER TSM 28-19-00.
